# SDR MASA200601399

- Difficulty date: May 24, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 18,054 hours, 13,818 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 873
- Condition: Failed
- Location: Mlg
- Part time: 14,869 hours, 10,875 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6406 LAS - AIRCRAFT GOT A GEAR DOWN DISAGREE WARNING MESSAGE.  AC WAS FERRIED TO PHX FOR REPAIRS.  MX REPLACED THE PRIORITY VALVE AND LANDING GEAR SELECTOR VALVE.
